# SDR ABXA9701961

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99577233N
- Condition: Corroded
- Location: Bs 965-980
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL CORRODED BETWEEN STA 965 TO 980 AND LONGERON 28R.  REPLACED INTERCOSTAL IAW DC9 SRM 51-30-2 AND 51-30-5.
